Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We prove the unique solvability of parabolic equations with discontinuous leading coefficients in Wp1,2 ((0,T) × ℝd). Using this result, we establish the uniqueness of diffusion processes with time-dependent discontinuous coefficients.

Original languageEnglish
Pages (from-to)55-76
Number of pages22
JournalAnnali della Scuola Normale - Classe di Scienze
Volume5
Issue number1
Publication statusPublished - 2006 Jul 10
Externally publishedYes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Second order parabolic equations and weak uniqueness of diffusions with discontinuous coefficients'. Together they form a unique fingerprint.

  • Cite this